# SDR COEA2014010201805

- Difficulty date: December 14, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 19,436 hours, 18,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: S5338410820602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE MOUNT PLATE FOR THE AFT RADIO ALTIMETER ANTENNA HAS MULTIPLE AREAS OF LEVEL 2 INTERGRANULAR CORROSION AROUND SCREW HOLES. REPLACED PLATE ASSEMBLY WITH NEW OEM PART.
